Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 96, NWS Fort Worth, TX

May 2, 2007Leon County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 2, 2007, 10:20 PM CDT for Leon County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 2, 2007, 10:20 PM CDT (03:20 UTC)
Expired
May 3, 2007, 1:15 AM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

County Leon County, TX

The radar

The Ft Hood radar (KGRK), 147 km from the middle of the area, began a volume at 03:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 3.3 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2007-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2007-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1137 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
170 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 030321
FFWFWD
TXC289-030615-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1020 PM CDT WED MAY 2 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LEON COUNTY IN NORTHEAST TEXAS...

* UNTIL 115 AM CDT

* AT 1016 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED  
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. THIS 
THUNDERSTORM WILL PRODUCE ONE TO TWO INCHES OF RAINFALL RESULTING IN 
LOCALIZED FLOODING AND RAPID RISES IN CREEKS AND STREAMS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUFFALO

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS
IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT
ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS
THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 3122 9631 3137 9631 3162 9579 3159 9577
      3164 9573 3160 9571 3153 9577 3152 9574
      3146 9576 3132 9566 3127 9573 3111 9577
      3110 9598 3098 9623

$$

82/JLD
1 follow-up statement
000 
WGUS74 KFWD 030413
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1113 PM CDT WED MAY 2 2007

TXC289-030615-
LEON TX-
1113 PM CDT WED MAY 2 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR LEON
COUNTY...

AT 1110 PM CDT...RESIDUAL FLOODING CONTINUES IN LEON. THE HEAVIEST 
RAIN HAS MOVED EAST BUT LIGHT TO OCCASIONAL MODERATE RAIN CONTINUES. 
AS THE RAIN MOVES ON OUT CONDITIONS SHOULD IMPROVE OVER THE NEXT FEW 
HOURS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3122 9631 3137 9631 3162 9579 3159 9577
      3164 9573 3160 9571 3153 9577 3152 9574
      3146 9576 3132 9566 3127 9573 3111 9577
      3110 9598 3098 9623

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 2, 7:04 PM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, May 2, 7:04 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
704 PM CDT WED MAY 2 2007

.UPDATE...
AN UPDATE WAS ISSUED TO EXPAND TORNADO WATCH 211 TO INCLUDE
THE AREA ALONG AND EAST OF A GAINESVILLE TO DENTON LINE EAST
THOUGH PARIS AND SULPHUR SPRINGS. HAVE ALSO CLEARED THE
3 COUNTIES THAT WERE IN TORNADO WATCH 209...AND CLEARED
PALO PINTO AND STEPHENS FROM TORNADO WATCH 211.

HAVE ALSO ADJUST TONIGHT/S POPS...ADDED MENTION OF HEAVY RAIN
FURTHER NORTH...AND ADJUSTED HOURLY TEMPS/DEWPOINTS. #58

&&

.PREV DISCUSSION... /ISSUED 630 PM CDT WED MAY 2 2007/

AVIATION...
630 PM...
FOCUS FOR THE 00Z TAF PACKAGE IS ONGOING THUNDERSTORM ACTIVITY. AT
2330Z...STRONG THUNDERSTORMS ARE ALREADY PUSHING THROUGH THE ACT
TERMINAL. SHOWERS AND TSTMS ARE ESTIMATED TO CONTINUE THROUGH 03Z
AT ACT...DUE TO REDEVELOPMENT TO THE SOUTHWEST.

FOR THE METROPLEX...STRONG THUNDERSTORMS OVER CENTRAL TARRANT COUNTY
ARE MOVING DIRECTLY TOWARD THE DFW AREA. FREQUENT LIGHTNING...WINDS
IN EXCESS OF 60 MPH...AND QUARTER HAIL CAN BE EXPECTED. THERE IS
ALSO A BOUNDARY PUSHING NORTHWARD ACROSS TARRANT AND DALLAS
COUNTIES. FUNNEL CLOUDS AND A BRIEF TORNADO SPIN UP CANNOT BE RULED
OUT. EXPECT THE HEAVY THUNDERSTORM ACTIVITY TO LAST AROUND ONE HOUR.
AFTER 01Z...LIGHT TO MODERATE RAIN...WITH SOME RUMBLES OF THUNDER
WILL BE COMMON. SEE AIRPORT WEATHER WARNING FOR FURTHER DETAILS.

MORE SHOWERS AND THUNDERSTORMS ARE ALREADY DEVELOPING OVER SW TEXAS
IN ASSOCIATION WITH ANOTHER UPPER DISTURBANCE. ANOTHER MCS WILL
LIKELY MOVE THROUGH THE ACT AND METROPLEX TERMINALS AFTER MIDNIGHT.
STRATUS MAY DEVELOP AFTER 09Z AND LINGER THROUGH THE MID MORNING
HOURS. CUMULUS WILL BUILD IN THE AFTERNOON...WITH A SLIGHT CHANCE OF
THUNDERSTORMS TOMORROW AFTERNOON. HOWEVER...WILL LEAVE MENTION OF
AFTERNOON RA/TSRA OUT OF TAFS AT THIS TIME.

SCHULTZ

DISCUSSION...

AVIATION UPDATE...
430 PM...
AMENDED METROPLEX TAFS TO INCLUDE ONSET OF RAIN AND THUNDERSTORM
ACTIVITY. EXTRAPOLATION OF CURRENT RADAR TRENDS SUGGESTS SHOWER
ACTIVITY WILL BE IN THE DFW TRACON AREA BY 23Z...WITH HEAVY
THUNDERSTORMS BY 01Z. AT THIS TIME...THE THUNDERSTORMS ARE EXPECTED
TO PERSIST FOR ONE HOUR...WITH LIGHT RAIN CONTINUING THROUGH 04Z.
WILL CONTINUE TO CARRY MVFR CIGS AS QUICK GLANCE AT 925MB RH FIELDS
SUGGEST INCREASING BOUNDARY LAYER MOISTURE TOWARD DAWN.
HOWEVER...MAIN FOCUS OF AMENDMENT WAS ON THE FIRST 6 HOURS. WILL
AMEND FURTHER IF NEEDED...AND WILL LIKELY BE ISSUING AWW.

FOR ACT...WILL LET CURRENT TAFS GO AT THIS TIME...BUT MAY AMEND
WITHIN THE NEXT HOUR OR SO IF NEEDED. LOOKS LIKE PRECIP WILL HOLD
OFF FOR A WHILE AT ACT.

SCHULTZ

PREV DISCUSSION...
400 PM CDT
MCS CONTINUES RACING EASTWARD...OUTER FRINGES NOW IMPACTING WESTERN
PORTIONS OF CWA. TORNADO WATCH ISSUED EARLIER...NEWEST WATCH
INCLUDES ALL OF CWA GENERALLY ALONG AND SOUTH OF I-20. THIS IS THE
SAME AREA THAT SAW A HEALTHY DOUSING OF RAIN YESTERDAY...SO HAVE
ISSUED FFA FOR EVENING/OVERNIGHT FOR MOST AREAS SOUTH OF I-20
CORRIDOR. HEAVIEST RAIN WILL LIKELY BE ASSOCIATED WITH INTENSE
CONVECTION NOW HEADING INTO SW ZONES. EXPECT THIS ACTIVITY TO SCOUR
CWA OVER THE COURSE OF THE NEXT SEVERAL HOURS.

DESPITE SPEED OF MCS...MAIN SHORTWAVE PROGRESSING MORE SLOWLY THAN
PREVIOUS DAY. WITH DEEP MOISTURE AND PERSISTENT WARM ADVECTION...
HIGH POPS WILL BE CARRIED THROUGH THURSDAY...BOTH WITH ANY
LINGERING MORNING ACTIVITY FROM NOCTURNAL CONVECTION AS WELL AS
REDEVELOPMENT DURING THE DAY.

AFTER SHORTWAVE EXITS...RIDGING WILL DOMINATE FRIDAY AND SATURDAY
WITH THE WARMEST TEMPERATURES SO FAR THIS SEASON. STILL BELIEVE
CAPPING WILL PREVENT MUCH CONVECTION EARLY IN THE WEEK...BUT
UNCERTAINTY REMAINS WITH EVOLUTION OF UPPER LOW. 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  78  65  89  69 / 100  60  10  10   0
WACO, TX              64  80  65  89  71 / 100  60  10  10   0
PARIS, TX             63  77  63  86  66 / 100  60  30  10   0
DENTON, TX            63  78  65  89  70 / 100  60  10  10   0
MCKINNEY, TX          62  78  64  87  68 / 100  60  10  10   0
DALLAS, TX            63  78  66  88  72 / 100  60  10  10   0
TERRELL, TX           64  78  65  87  69 / 100  60  10  10   0
CORSICANA, TX         64  79  66  87  70 / 100  60  10  10   0
TEMPLE, TX            65  81  65  89  69 / 100  60  10  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING
ZONES: TXZ129-130-132-135-141>148-156>162-174-175.

&&

99/58
Hazardous weather outlook, May 2, 9:10 PM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
910 PM CDT WED MAY 2 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031945-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
910 PM CDT WED MAY 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
FLASH FLOOD WATCH IN EFFECT TONIGHT...ALONG AND SOUTH OF A
CISCO...GRANBURY...HILLSBORO...CORSICANA...ATHENS LINE...DUE TO
RECENT...HEAVY RAINS ACROSS THIS AREA.

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THROUGH
MIDNIGHT...PRIMARILY ALONG AND EAST OF A SHERMAN TO PALESTINE TO
KILLEEN LINE. WINDS IN EXCESS OF 60 MPH...HAIL TO THE SIZE OF
QUARTERS...FREQUENT CLOUD TO GROUND LIGHTNING...AND VERY HEAVY
RAINFALL CAN BE EXPECTED WITH THESE THUNDERSTORMS.

AFTER MIDNIGHT...ANOTHER COMPLEX OF STRONG TO SEVERE THUNDERSTORMS
WILL MOVE ACROSS THE OUTLOOK AREA. WINDS IN EXCESS OF 60 MPH...HAIL
TO THE SIZE OF QUARTERS...AND VERY HEAVY RAINFALL WILL ALSO BE
POSSIBLE WITH THESE THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SCATTERED...NUMEROUS THUNDERSTORMS...WILL LIKELY BE ONGOING THURSDAY
MORNING...WITH THE GREATEST RISK FOR SEVERE WEATHER BEING OVER
SOUTHEAST PARTS OF THE REGION. ACTIVITY SHOULD SLOWLY TAPER OFF IN
THE AFTERNOON...AS AN UPPER LEVEL DISTURBANCES SHIFTS EAST AWAY FROM
THE AREA BY THURSDAY EVENING.

LOW CHANCES FOR THUNDERSTORMS WILL RETURN TO FAR WESTERN SECTIONS OF
NORTH TEXAS SUNDAY AFTERNOON AND EVENING...THEN OVER THE REMAINDER
OF NORTH TEXAS MONDAY AND TUESDAY...WHEN ANOTHER LOW PRESSURE SYSTEMS
DEEPENS OVER THE SOUTHERN ROCKIES ONCE AGAIN.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER THE SOUTHEAST PORTION
OF THE OUTLOOK AREA THROUGH MIDNIGHT. SPOTTER ACTIVATION MAY BE
NEEDED OVER ALL OF NORTH TEXAS AFTER MIDNIGHT.

SCHULTZ

In the hours before

Special weather statement, May 2, 9:26 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 PM CDT WED MAY 2 2007

TXZ146-147-159>162-175-030300-
NAVARRO TX-FREESTONE TX-MCLENNAN TX-LIMESTONE TX-LEON TX-FALLS TX-
ROBERTSON TX-
926 PM CDT WED MAY 2 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN FALLS COUNTY
  WESTERN FREESTONE COUNTY
  LIMESTONE COUNTY
  NORTHEASTERN MCLENNAN COUNTY
  SOUTH CENTRAL NAVARRO COUNTY
  WESTERN LEON COUNTY
  ROBERTSON COUNTY

AT 926 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF BELLMEAD TO 5 MILES NORTHEAST OF HEARNE...MOVING EAST AT 50 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ANGUS...BREMOND...
COOLIDGE...DAWSON...FRANKLIN...GROESBECK...HALLSBURG...MART...
MEXIA...TEAGUE...WORTHAM AND FORT PARKER STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3176 9709 3084 9657 3109 9594 3203 9641

07/BB
Local storm report, May 2, 9:42 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
942 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     4 SW MCKINNEY           33.16N  96.70W
05/02/2007                   COLLIN             TX   PUBLIC

            TREES WITH 6 DIAMETER TRUNKSDOWN AND SMALLER BRANCHES.
	    POWER OUT
Local storm report, May 2, 9:46 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
946 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     1 SE GRANDVIEW          32.26N  97.17W
05/02/2007                   JOHNSON            TX   PUBLIC

            SEVERAL LARGE TREES DOWN. MINOR ROOF DAMAGE TO SEVERAL
            BUILDINGS
Local storm report, May 2, 10:06 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1006 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     GRAND PRAIRIE           32.69N  97.02W
05/02/2007                   DALLAS             TX   PUBLIC

            FENCES BLOWN DOWN AND DAMAGE TO SEVERAL ROOFS ON HOMES.
            NUMEROUS SHINGLES MISSING AND WINDOWS BROKEN BY FLYING
            DEBRIS
Local storm report, May 2, 10:08 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1008 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     HAIL             ROCKDALE                30.66N  97.01W
05/02/2007  E1.50 INCH       MILAM              TX   PUBLIC
Local storm report, May 2, 10:18 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1018 PM CDT WED MAY 02 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     LIGHTNING        HALLSBURG               31.55N  96.95W
05/02/2007                   MCLENNAN           TX   BROADCAST MEDIA

            *** 1 FATAL *** 1 PERSON KILLED BY LIGHTNING NORTH OF
            HALLSURG AT TRADINGHOUSE CREEK RESERVOIR.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:02 PM CDTFlash Flood WarningFWDMcLennan4 hr
May 2, 7:06 PM CDTSevere Thunderstorm WarningFWDCollin69 min
May 2, 7:09 PM CDTSevere Thunderstorm WarningFWDDenton41 min
May 2, 7:14 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains, Van Zandt91 min
May 2, 7:23 PM CDTFlash Flood WarningFWDCollin, Denton4 hr
May 2, 7:25 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Navarro50 min
May 2, 7:31 PM CDTSevere Thunderstorm WarningFWDAnderson74 min
May 2, 7:46 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar89 min
May 2, 7:48 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas57 min
May 2, 7:55 PM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall50 min
May 2, 7:57 PM CDTSevere Thunderstorm WarningFWDHenderson63 min
May 2, 8:11 PM CDTSevere Thunderstorm WarningFWDCollin, Grayson39 min
May 2, 8:37 PM CDTSevere Thunderstorm WarningFWDMilam53 min
May 2, 8:42 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains, Van Zandt63 min
May 2, 8:50 PM CDTSpecial Weather StatementFWDFalls, McLennan25 min
May 2, 9:26 PM CDTSpecial Weather StatementFWDLimestone, Robertson34 min
May 2, 10:01 PM CDTFlash Flood WarningFWDRobertson3 hr
May 3, 7:50 AM CDTSpecial Weather StatementFWDHill, Navarro25 min
May 3, 8:12 AM CDTSpecial Weather StatementFWDKaufman33 min
May 3, 8:48 AM CDTSpecial Weather StatementFWDRobertson27 min
May 3, 8:50 AM CDTSpecial Weather StatementFWDHill, Navarro40 min
May 3, 9:04 AM CDTSpecial Weather StatementFWDRains, Van Zandt26 min
May 3, 9:20 AM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro55 min
May 3, 9:30 AM CDTSpecial Weather StatementFWDHenderson30 min
May 3, 9:47 AM CDTSpecial Weather StatementFWDKaufman28 min
May 3, 10:02 AM CDTSpecial Weather StatementFWDHenderson28 min
May 3, 11:19 AM CDTSpecial Weather StatementFWDNavarro26 min
May 3, 11:32 AM CDTFlash Flood WarningFWDHill, Navarro3 hr
May 3, 12:08 PM CDTSpecial Weather StatementFWDNavarro67 min
May 3, 12:14 PM CDTFlash Flood WarningFWDHenderson, Kaufman3 hr
May 3, 1:00 PM CDTSpecial Weather StatementFWDAnderson30 min
May 3, 1:33 PM CDTSpecial Weather StatementFWDAnderson27 min
May 3, 2:30 PM CDTFlash Flood WarningFWDVan Zandt3 hr
May 3, 2:32 PM CDTFlash Flood WarningFWDNavarro118 min
May 3, 5:38 PM CDTSpecial Weather StatementFWDDallas, Tarrant37 min
May 3, 5:50 PM CDTSevere Thunderstorm WarningFWDCooke55 min
May 3, 6:08 PM CDTSevere Thunderstorm WarningFWDTarrant67 min
May 3, 6:12 PM CDTSpecial Weather StatementFWDJohnson33 min
May 3, 6:19 PM CDTSevere Thunderstorm WarningFWDDallas56 min
May 3, 6:42 PM CDTSevere Thunderstorm WarningFWDHill63 min
May 3, 6:48 PM CDTSpecial Weather StatementFWDCollin57 min
May 3, 6:56 PM CDTSevere Thunderstorm WarningFWDCooke64 min
May 3, 6:59 PM CDTTornado WarningFWDHill46 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.